| Model Number |
802111 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) found the level sensor to be working properly.The fsr was informed that the end user saw that the pump was not pausing when the level sensor was not attached and thought that it meant the safety connections were not working.The pump is not set up to pause when the level sensor is not connected.When the level sensor was attached, the safety connections worked as expected and passed functional testing.The unit operated to the manufacturer's specifications.Per the end user's request, the fsr verified that the connections were set up properly.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the arterial pump did not pause as it should have based on the low-level safety settings.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.